# SDR CA030115008

- Difficulty date: December 23, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 4,169 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399353
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 7 CYLINDER CRACKED BETWEEN NR 2 & 3 LOWER HEAD FINS.
